Alert archive / Mississippi / Tornado Warnings in 2025

Tornado Warning 40, NWS Jackson, MS

March 15, 2025Issaquena County, Sharkey County, Washington County, Mississippi; East Carroll Parish, West Carroll Parish, Louisiana

NWS Jackson, MS issued this tornado warning at Mar 15, 2025, 9:50 AM CDT for Issaquena County, Sharkey County, Washington County, Mississippi; East Carroll Parish, West Carroll Parish, Louisiana. It was in force for 55 min. 9 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 15, 2025, 9:50 AM CDT (14:50 UTC)
Expired
Mar 15, 2025, 10:45 AM CDT
In force
55 min
Issued by
NWS Jackson, MS
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.0 in

Counties East Carroll Parish, LA, West Carroll Parish, LA, Issaquena County, MS, Sharkey County, MS, Washington County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 125 km from the middle of the area, began a volume at 14:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 15, 10:08 AM CDTTSTM WND DMG1 Sse Lake Providence, LACorrects previous tstm wnd dmg report from 1 SSE Lake Providence. Report of multiple trees downed along HWY-65S as well as damage to residences and businesses in downtown Lake Providence.
Mar 15, 10:17 AM CDTTORNADO2 N Mayersville, MSLarge number of softwood small trees snapped. via twitter picture.
Mar 15, 10:22 AM CDTTORNADO2 N Mayersville, MSThis EF-2 tornado began near the bank of the Mississippi RIver on the north side of Mayersville. It snapped some hardwood trees and power poles and damaged the roof of a home. As it continued along its path, it completely destroyed a mobile home and leveled a
Mar 15, 10:25 AM CDTTSTM WND DMG3 S Grace, MSMultiple softwood trees snapped via picture from social media.
Mar 15, 10:25 AM CDTTSTM WND DMGLake Providence, LACorrects previous tornado report from Lake Providence. A survey team found straight line wind damage caused by a thunderstorm across East Carroll Parish. There was damage to mobile homes and a few structures on the west side of Lake Providence along First Stre
Mar 15, 10:25 AM CDTTORNADO3 Nne Mayersville, MSCorrects previous tstm wnd dmg report from 3 NNE Mayersville for time and type. Pine trees snapped via James Joiner on Twitter DMs.
Mar 15, 10:25 AM CDTTORNADOLake Providence, LAA survey team found straight line wind damage caused by a thunderstorm across East Carroll Parish. There was damage to mobile homes and a few structures on the west side of Lake Providence along First Street. One structure had its roof lifted off and an outer
Mar 15, 10:28 AM CDTTORNADO3 Sw Grace, MSSharkey County EMA reports houses damaged and power lines down near Grace with an ambulance in route for possible injuries.
Mar 15, 10:40 AM CDTTORNADO1 Sse Nitta Yuma, MSUtility pole snapped and trees snapped along US 61 just south of Nitta Yuma.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this tornado warning; the first came 27 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 15, 5:58 AM CDTTornado WatchSPC7 hr

The nearest sounding before it

Jackson, MS (KJAN), launched 12:00Z, 2.8 hours before the alert went out and 115 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 12:00Z on 2025-03-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1647 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 12:00Z on 2025-03-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 369 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1647 J/kg
Mixed-layer CIN
-81 J/kg
Mixed-layer LCL
648 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
369 m²/s²
0-3 km storm-relative helicity
427 m²/s²
Significant tornado parameter
2.2
Supercell composite
15.9

Open this sounding in Storm Lab

The text

As transmitted.

449 
WFUS54 KJAN 151450
TORJAN
LAC035-123-MSC055-125-151-151545-
/O.NEW.KJAN.TO.W.0040.250315T1450Z-250315T1545Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Jackson MS
950 AM CDT Sat Mar 15 2025

The National Weather Service in Jackson has issued a

* Tornado Warning for...
  Central East Carroll Parish in northeastern Louisiana...
  Southeastern West Carroll Parish in northeastern Louisiana...
  South central Washington County in northwestern Mississippi...
  Northwestern Issaquena County in west central Mississippi...
  Northwestern Sharkey County in west central Mississippi...

* Until 1045 AM CDT.

* At 950 AM CDT, a severe thunderstorm capable of producing a tornado
  was located near Pioneer, or 10 miles south of Oak Grove, moving
  northeast at 45 mph.

  HAZARD...Tornado and quarter size hail.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This dangerous storm will be near...
  Lake Providence around 955 AM CDT.
  Shelburn around 1000 AM CDT.
  Mayersville around 1010 AM CDT.
  Rolling Fork and Grace around 1020 AM CDT.
  Anguilla and Glen Allan around 1025 AM CDT.
  Panther Burn and Nitta Yuma around 1030 AM CDT.
  Delta City around 1035 AM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3264 9140 3275 9144 3313 9100 3310 9078
      3288 9077
TIME...MOT...LOC 1450Z 237DEG 39KT 3272 9137 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN

$$

SAS
4 follow-up statements
965 
WWUS54 KJAN 151455
SVSJAN

Severe Weather Statement
National Weather Service Jackson MS
955 AM CDT Sat Mar 15 2025

LAC035-123-MSC055-125-151-151545-
/O.CON.KJAN.TO.W.0040.000000T0000Z-250315T1545Z/
East Carroll LA-West Carroll LA-Washington MS-Issaquena MS-
Sharkey MS-
955 AM CDT Sat Mar 15 2025

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1045 AM CDT FOR CENTRAL
EAST CARROLL AND SOUTHEASTERN WEST CARROLL PARISHES...SOUTH CENTRAL
WASHINGTON...NORTHWESTERN ISSAQUENA AND NORTHWESTERN SHARKEY
COUNTIES...

At 954 AM CDT, a severe thunderstorm capable of producing a tornado
was located near Forest, or 8 miles southwest of Lake Providence,
moving northeast at 45 mph.

HAZARD...Tornado and golf ball size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This dangerous storm will be near...
  Lake Providence and Shelburn around 1000 AM CDT.
  Mayersville around 1010 AM CDT.
  Glen Allan and Grace around 1020 AM CDT.
  Rolling Fork around 1025 AM CDT.
  Anguilla, Panther Burn, and Nitta Yuma around 1030 AM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3264 9140 3275 9144 3313 9100 3310 9078
      3288 9077
TIME...MOT...LOC 1454Z 237DEG 39KT 3275 9132 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.75 IN

$$

SAS
318 
WWUS54 KJAN 151500
SVSJAN

Severe Weather Statement
National Weather Service Jackson MS
1000 AM CDT Sat Mar 15 2025

LAC035-123-MSC055-125-151-151545-
/O.CON.KJAN.TO.W.0040.000000T0000Z-250315T1545Z/
East Carroll LA-West Carroll LA-Washington MS-Issaquena MS-
Sharkey MS-
1000 AM CDT Sat Mar 15 2025

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1045 AM CDT FOR CENTRAL
EAST CARROLL AND SOUTHEASTERN WEST CARROLL PARISHES...SOUTH CENTRAL
WASHINGTON...NORTHWESTERN ISSAQUENA AND NORTHWESTERN SHARKEY
COUNTIES...

At 1000 AM CDT, a large and extremely dangerous tornado was located
near Lake Providence, moving northeast at 45 mph.

This is a PARTICULARLY DANGEROUS SITUATION. TAKE COVER NOW!

HAZARD...Damaging tornado.

SOURCE...Radar indicated rotation.

IMPACT...You are in a life-threatening situation. Flying debris may 
         be deadly to those caught without shelter. Mobile homes 
         will be destroyed. Considerable damage to homes, 
         businesses, and vehicles is likely and complete destruction 
         is possible.

The tornado will be near...
  Lake Providence and Shelburn around 1005 AM CDT.
  Mayersville around 1010 AM CDT.
  Glen Allan and Grace around 1020 AM CDT.
  Rolling Fork around 1025 AM CDT.
  Anguilla, Panther Burn, and Nitta Yuma around 1030 AM CDT.
  Delta City around 1035 AM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To repeat, a large, extremely dangerous and potentially deadly
tornado is developing. To protect your life, TAKE COVER NOW! Move to
a basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.

&&

LAT...LON 3264 9140 3275 9144 3313 9100 3310 9078
      3288 9077
TIME...MOT...LOC 1500Z 237DEG 39KT 3278 9126 

TORNADO...RADAR INDICATED
TORNADO DAMAGE THREAT...CONSIDERABLE
MAX HAIL SIZE...1.75 IN

$$

SAS
769 
WWUS54 KJAN 151508
SVSJAN

Severe Weather Statement
National Weather Service Jackson MS
1008 AM CDT Sat Mar 15 2025

LAC123-151518-
/O.CAN.KJAN.TO.W.0040.000000T0000Z-250315T1545Z/
West Carroll LA-
1008 AM CDT Sat Mar 15 2025

...THE TORNADO WARNING FOR SOUTHEASTERN WEST CARROLL PARISH IS
CANCELLED...

The tornadic thunderstorm which prompted the warning has moved out 
of the warned area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 100 PM CDT for northeastern
Louisiana...and northwestern and west central Mississippi.

&&

LAT...LON 3279 9123 3284 9129 3313 9100 3310 9078
      3288 9077
TIME...MOT...LOC 1508Z 237DEG 39KT 3283 9117 

$$

LAC035-MSC055-125-151-151545-
/O.CON.KJAN.TO.W.0040.000000T0000Z-250315T1545Z/
East Carroll LA-Washington MS-Issaquena MS-Sharkey MS-
1008 AM CDT Sat Mar 15 2025

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1045 AM CDT FOR
NORTHEASTERN EAST CARROLL PARISH...SOUTH CENTRAL WASHINGTON...
NORTHWESTERN ISSAQUENA AND NORTHWESTERN SHARKEY COUNTIES...

At 1008 AM CDT, a large and extremely dangerous tornado was located
over Lake Providence, moving northeast at 45 mph.

This is a PARTICULARLY DANGEROUS SITUATION. TAKE COVER NOW!

HAZARD...Damaging tornado.

SOURCE...Radar indicated rotation.

IMPACT...You are in a life-threatening situation. Flying debris may 
         be deadly to those caught without shelter. Mobile homes 
         will be destroyed. Considerable damage to homes, 
         businesses, and vehicles is likely and complete destruction 
         is possible.

The tornado will be near...
  Mayersville around 1015 AM CDT.
  Glen Allan and Grace around 1020 AM CDT.
  Rolling Fork around 1025 AM CDT.
  Anguilla, Panther Burn, and Nitta Yuma around 1030 AM CDT.
  Delta City around 1035 AM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To repeat, a large, extremely dangerous and potentially deadly
tornado is developing. To protect your life, TAKE COVER NOW! Move to
a basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.

&&

LAT...LON 3279 9123 3284 9129 3313 9100 3310 9078
      3288 9077
TIME...MOT...LOC 1508Z 237DEG 39KT 3283 9117 

TORNADO...RADAR INDICATED
TORNADO DAMAGE THREAT...CONSIDERABLE
MAX HAIL SIZE...1.75 IN

$$

SAS
118 
WWUS54 KJAN 151515
SVSJAN

Severe Weather Statement
National Weather Service Jackson MS
1015 AM CDT Sat Mar 15 2025

LAC035-MSC055-125-151-151545-
/O.CON.KJAN.TO.W.0040.000000T0000Z-250315T1545Z/
East Carroll LA-Washington MS-Issaquena MS-Sharkey MS-
1015 AM CDT Sat Mar 15 2025

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1045 AM CDT FOR
NORTHEASTERN EAST CARROLL PARISH...SOUTH CENTRAL WASHINGTON...
NORTHWESTERN ISSAQUENA AND NORTHWESTERN SHARKEY COUNTIES...

At 1015 AM CDT, a large and extremely dangerous tornado was located
near Mayersville, moving northeast at 45 mph.

This is a PARTICULARLY DANGEROUS SITUATION. TAKE COVER NOW!

HAZARD...Damaging tornado.

SOURCE...Radar indicated rotation.

IMPACT...You are in a life-threatening situation. Flying debris may 
         be deadly to those caught without shelter. Mobile homes 
         will be destroyed. Considerable damage to homes, 
         businesses, and vehicles is likely and complete destruction 
         is possible.

The tornado will be near...
  Mayersville, Glen Allan, and Grace around 1020 AM CDT.
  Anguilla around 1025 AM CDT.
  Panther Burn and Nitta Yuma around 1030 AM CDT.
  Delta City around 1035 AM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To repeat, a large, extremely dangerous and potentially deadly
tornado is developing. To protect your life, TAKE COVER NOW! Move to
a basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.

&&

LAT...LON 3283 9114 3289 9122 3313 9100 3310 9078
      3296 9077
TIME...MOT...LOC 1515Z 237DEG 39KT 3287 9109 

TORNADO...RADAR INDICATED
TORNADO DAMAGE THREAT...CONSIDERABLE
MAX HAIL SIZE...1.75 IN

$$

SAS

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this tornado warning went out at Mar 15, 9:49 AM CDT, 1 minute earlier.

Area forecast discussion, Mar 15, 9:49 AM CDT, 1 minute before
Area Forecast Discussion...UPDATED
National Weather Service Jackson MS
949 AM CDT Sat Mar 15 2025

...New MESOSCALE UPDATE...

.MESOSCALE UPDATE...
Issued at 934 AM CDT Sat Mar 15 2025

Local radars were lit up with severe convection over our western
and delta regional zones. A severe weather outbreak is still
expected today. The 12Z Sat JAN sounding a decent cap at 850mb
that has helped suppress convection over central and east
Mississippi so far but, that cap is expected to erode. Recent
light shower development along and south of Interstate 20 was
already showing signs that the cap was eroding. In addition strong
gusty winds were being observed. These wind gusts will become
stronger this afternoon prompting the issuance of a Wind Advisory
for gusts of 45-50mph even away from storms. Otherwise, the
current Tornado Watch for the western half of the area expires at
1PM. A second Tornado Watch covering the eastern half of MS will
likely be issued prior to 1PM. Tornadoes, some strong to violent
and long-tracked remain the main threat with the storms this
afternoon. Damaging wind gusts and large hail will also be
possible. /22/

&&

.DISCUSSION...
Issued at 230 AM CDT Sat Mar 15 2025

Saturday through next Friday...

Saturday: A severe weather outbreak is expected today through
this evening as all modes of severe weather will be possible
including strong to violent, long-track tornadoes. Damaging winds
60-70 mph and large hail will be likely as well. As a strong,
upper lvl trough pushes towards the area, the low-lvl jet will
strengthen during the afternoon over the region. As a result,
strong deep- layer shear/SRH and favorable instability in place
will lead to multiple rounds of convection with supercell
potential throughout mid morning until the evening.

A high risk for severe weather continues to be advertised in the
greater threat area for violent tornadoes over central into east MS
where supercells will have great access to the most unstable air and
backed low level flow. Scattered to numerous supercells are likely
to develop in the warm sector, and given the fast cell motions and
classic nature of the storms, would expect the potential for long
tornado tracks, so this continues to be messaged. Outside of severe
storms, gusty winds are expected throughout the day. Heavy rainfall
is less of concern but flash flooding will be possible within areas
that experience training storms.

Sunday through next Friday: Ridging pattern along with upper-lvl
zonal flow will filter into the region into next week. Temps will
start off cooler but will be near seasonal averages. Next chance
for rainfall will come on Wednesday as a shortwave trough swings
through the area. Mostly showers and a brief cooldown are expected
with this disturbance. /SW/EC/

&&

.AVIATION...
(12Z TAFS)
Issued at 645 AM CDT Sat Mar 15 2025

Poor flying conditions are expected this morning and aftn. MVFR
cigs and gusty winds 25-30kts wl prevail through the aftn away
from +TSRA that will become numerous across the area today. At
1130Z a band of +TSRA was noted on local radars across the nw.
This band will continue shifting east today while additional +TSRA
develop ahead of the band. Conditions are expected to improve
this evening with VFR conditions areawide by 06Z. /22/

&&

.PRELIMINARY POINT TEMPS/POPS...
Jackson       78  51  65  40 /  90  40   0   0
Meridian      77  51  68  39 /  90  60   0   0
Vicksburg     76  50  64  40 /  90  30   0   0
Hattiesburg   78  53  73  41 /  80  30   0   0
Natchez       77  50  65  40 /  90  20   0   0
Greenville    72  48  59  40 /  90  30   0   0
Greenwood     75  50  61  38 / 100  50  10   0

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...Wind Advisory until 7 PM CDT this evening for MSZ030>033-037>039-
     043>046-048>052-054>058-062>066-072>074.

LA...None.
AR...None.
&&

/SW/22

In the hours before

Local storm report, Mar 15, 6:42 AM CDT, 3 hours 8 minutes before
Preliminary Local Storm Report
National Weather Service Jackson MS
642 AM CDT Sat Mar 15 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1240 AM     Tstm Wnd Dmg     Elliott                 33.69N 89.75W
03/15/2025                   Grenada            MS   Law Enforcement

            Report of extensive damage to Elliott
            community; downed power lines and multiple
            residences destroyed.

&&

KP
Local storm report, Mar 15, 6:45 AM CDT, 3 hours 5 minutes before
Preliminary Local Storm Report
National Weather Service Jackson MS
645 AM CDT Sat Mar 15 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0640 AM     Hail             2 SE Dermott            33.50N 91.41W
03/15/2025  M0.25 Inch       Chicot             AR   Fire Dept/Rescue

&&

KP
Local storm report, Mar 15, 6:57 AM CDT, 2 hours 53 minutes before
Preliminary Local Storm Report
National Weather Service Jackson MS
657 AM CDT Sat Mar 15 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1240 AM     Tornado          Elliott                 33.69N 89.75W
03/15/2025                   Grenada            MS   Law Enforcement

            Report of extensive damage to Elliott
            community; downed power lines and multiple
            residences destroyed.

&&

KP
Local storm report, Mar 15, 8:17 AM CDT, 1 hour 33 minutes before
Preliminary Local Storm Report
National Weather Service Jackson MS
817 AM CDT Sat Mar 15 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0805 AM     Tstm Wnd Dmg     5 ESE Mer Rouge         32.74N 91.72W
03/15/2025                   Morehouse          LA   Law Enforcement

            Report of downed tree.

&&

KP
Local storm report, Mar 15, 8:28 AM CDT, 1 hour 22 minutes before
Preliminary Local Storm Report
National Weather Service Jackson MS
828 AM CDT Sat Mar 15 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0818 AM     Tstm Wnd Gst     1 WSW Valley Hill       33.50N 90.08W
03/15/2025  M58 MPH          Carroll            MS   ASOS

&&

KP
Special weather statement, Mar 15, 9:06 AM CDT, 44 minutes before
Special Weather Statement
National Weather Service Jackson MS
906 AM CDT Sat Mar 15 2025

MSZ026>028-036-151445-
Carroll MS-Grenada MS-Montgomery MS-Holmes MS-
906 AM CDT Sat Mar 15 2025

...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN HOLMES...CARROLL...
GRENADA AND NORTHWESTERN MONTGOMERY COUNTIES THROUGH 945 AM CDT...

At 906 AM CDT, Doppler radar was tracking a strong thunderstorm near
Emory, or 7 miles northeast of Lexington, moving northeast at 60 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

This strong thunderstorm will be near...
  Black Hawk, Coila, and Emory around 910 AM CDT.
  Winona, North Carrollton, and Carrollton around 920 AM CDT.
  Jefferson and Duck Hill around 930 AM CDT.
  Grenada and Elliott around 935 AM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Tornado Watch remains in effect until 100 PM CDT for central and
north central Mississippi.

&&

LAT...LON 3383 8951 3375 8951 3312 8987 3312 9011
      3381 9006 3381 8998 3382 8998 3383 8992
TIME...MOT...LOC 1406Z 203DEG 52KT 3321 8999

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

DC

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 14, 7:35 PM CDTSpecial Weather StatementJANBolivar55 min
Mar 14, 8:31 PM CDTSpecial Weather StatementJANSunflower59 min
Mar 14, 9:28 PM CDTSpecial Weather StatementJANIssaquena, Sharkey62 min
Mar 14, 10:28 PM CDTSevere Thunderstorm WarningJANHumphreys, Issaquena, Leflore, Sharkey, Sunflower, Washington62 min
Mar 14, 11:11 PM CDTTornado WarningJANCarroll, Holmes, Humphreys, Leflore, Sunflower64 min
Mar 14, 11:58 PM CDTTornado Warning Tornado observedJANCarroll, Grenada, Leflore, Montgomery, Webster62 min
Mar 15, 12:28 AM CDTTornado WarningJANGrenada47 min
Mar 15, 12:36 AM CDTSpecial Weather StatementJANNewton, Scott54 min
Mar 15, 12:47 AM CDTSevere Thunderstorm WarningJANRankin, Scott43 min
Mar 15, 1:22 AM CDTSevere Thunderstorm WarningJANKemper, Neshoba53 min
Mar 15, 1:26 AM CDTSevere Thunderstorm WarningJANLeake, Neshoba, Winston64 min
Mar 15, 1:31 AM CDTSpecial Weather StatementJANScott44 min
Mar 15, 1:44 AM CDTSevere Thunderstorm WarningJANLowndes, Noxubee, Winston61 min
Mar 15, 2:12 AM CDTSevere Thunderstorm WarningJANNoxubee, Winston29 min
Mar 15, 2:22 AM CDTSpecial Weather StatementJANNewton38 min
Mar 15, 2:38 AM CDTSevere Thunderstorm WarningJANLowndes52 min
Mar 15, 2:57 AM CDTSevere Thunderstorm WarningJANKemper, Neshoba, Newton63 min
Mar 15, 3:16 AM CDTSpecial Weather StatementJANGrenada29 min
Mar 15, 3:33 AM CDTSpecial Weather StatementJANLowndes27 min
Mar 15, 5:16 AM CDTSpecial Weather StatementJANBolivar29 min
Mar 15, 6:04 AM CDTSevere Thunderstorm WarningJANWashington56 min
Mar 15, 6:21 AM CDTSevere Thunderstorm WarningJANBolivar, Sunflower, Washington54 min
Mar 15, 7:14 AM CDTSevere Thunderstorm WarningJANBolivar, Sunflower46 min
Mar 15, 7:56 AM CDTFlash Flood WarningJANWashington4 hr
Mar 15, 7:56 AM CDTSevere Thunderstorm WarningJANWashington64 min
Mar 15, 7:57 AM CDTSevere Thunderstorm WarningJANBolivar, Sunflower, Washington48 min
Mar 15, 8:30 AM CDTFlash Flood WarningJANBolivar4 hr
Mar 15, 8:34 AM CDTSevere Thunderstorm WarningJANBolivar, Sunflower, Washington41 min
Mar 15, 8:59 AM CDTSevere Thunderstorm WarningJANIssaquena, Washington61 min
Mar 15, 9:06 AM CDTSpecial Weather StatementJANCarroll, Grenada, Holmes39 min
Mar 15, 9:10 AM CDTSevere Thunderstorm WarningJANBolivar, Sunflower, Washington65 min
Mar 15, 9:32 AM CDTWind AdvisoryJANAttala, Choctaw, Clarke, Clay, Copiah, Covington and 23 more9 hr
Mar 15, 9:43 AM CDTSevere Thunderstorm WarningJANHumphreys, Issaquena, Sharkey, Washington62 min
Mar 15, 10:07 AM CDTSevere Thunderstorm WarningJANCarroll, Grenada, Leflore, Sunflower53 min
Mar 15, 10:26 AM CDTTornado Warning Considerable damage threatJANHumphreys, Leflore, Sharkey, Sunflower, Washington64 min
Mar 15, 10:41 AM CDTRiver Flood WarningJANCarroll, Leflore49 hr
Mar 15, 10:56 AM CDTSevere Thunderstorm WarningJANHumphreys, Issaquena, Sharkey, Sunflower, Warren, Washington and 1 more64 min
Mar 15, 10:59 AM CDTTornado WarningJANFranklin, Jefferson, Lincoln61 min
Mar 15, 11:04 AM CDTTornado WarningJANHolmes, Humphreys, Issaquena, Sharkey, Washington36 min
Mar 15, 11:08 AM CDTSevere Thunderstorm WarningJANCarroll, Grenada, Leflore, Sunflower67 min
Mar 15, 11:18 AM CDTTornado WarningJANCarroll, Holmes, Humphreys, Leflore, Sunflower57 min
Mar 15, 11:25 AM CDTFlash Flood WarningJANHumphreys, Issaquena, Leflore, Sharkey, Sunflower, Washington4 hr
Mar 15, 11:38 AM CDTSevere Thunderstorm WarningJANCarroll, Holmes, Humphreys, Yazoo67 min
Mar 15, 11:50 AM CDTTornado WarningJANCarroll, Holmes, Humphreys, Yazoo55 min
Mar 15, 11:56 AM CDTTornado WarningJANCarroll, Grenada, Leflore, Montgomery49 min
Mar 15, 12:02 PM CDTSevere Thunderstorm Warning Considerable damage threatJANHumphreys, Issaquena, Sharkey, Warren, Yazoo58 min
Mar 15, 12:02 PM CDTTornado WarningJANCopiah, Lawrence, Lincoln, Simpson58 min
Mar 15, 12:31 PM CDTTornado WarningJANAttala, Carroll, Choctaw, Grenada, Holmes, Montgomery and 1 more59 min
Mar 15, 12:39 PM CDTTornado Warning EmergencyTornado observedConsiderable damage threatJANJefferson Davis, Lawrence, Marion66 min
Mar 15, 12:43 PM CDTFlash Flood WarningJANCarroll, Grenada, Holmes, Humphreys, Leflore, Montgomery and 1 more4 hr
Mar 15, 12:47 PM CDTTornado Warning Considerable damage threatJANRankin, Scott, Simpson, Smith30 min
Mar 15, 12:48 PM CDTTornado WarningJANJasper, Newton, Scott, Smith57 min
Mar 15, 12:52 PM CDTSevere Thunderstorm WarningJANLeake, Madison, Rankin, Scott27 min
Mar 15, 12:59 PM CDTSevere Thunderstorm WarningJANCarroll, Holmes, Leflore46 min
Mar 15, 1:26 PM CDTFlash Flood WarningJANChoctaw, Montgomery, Webster2 hr
Mar 15, 1:28 PM CDTSevere Thunderstorm WarningJANCopiah, Lincoln, Simpson62 min
Mar 15, 1:30 PM CDTTornado WarningJANKemper, Lauderdale, Neshoba, Newton60 min
Mar 15, 1:30 PM CDTTornado Warning Considerable damage threatJANCovington, Jones, Smith60 min
Mar 15, 1:32 PM CDTTornado Warning Considerable damage threatJANJefferson Davis, Lawrence, Marion58 min
Mar 15, 1:35 PM CDTSevere Thunderstorm WarningJANCarroll, Grenada, Montgomery, Webster40 min
Mar 15, 1:42 PM CDTSevere Thunderstorm WarningJANAttala, Holmes, Madison, Yazoo48 min
Mar 15, 1:55 PM CDTSevere Thunderstorm WarningJANHinds, Madison, Yazoo65 min
Mar 15, 2:03 PM CDTTornado Warning Tornado observedJANCovington, Jefferson Davis, Jones57 min
Mar 15, 2:09 PM CDTTornado Warning Tornado observedConsiderable damage threatJANClarke, Jasper66 min
Mar 15, 2:11 PM CDTTornado WarningJANLowndes, Noxubee43 min
Mar 15, 2:14 PM CDTSevere Thunderstorm WarningJANAttala, Carroll, Choctaw, Holmes, Montgomery, Webster46 min
Mar 15, 2:16 PM CDTTornado WarningJANKemper44 min
Mar 15, 2:26 PM CDTTornado WarningJANJefferson Davis, Lawrence, Lincoln, Marion64 min
Mar 15, 2:35 PM CDTSevere Thunderstorm WarningJANCopiah, Lawrence, Lincoln, Rankin, Simpson40 min
Mar 15, 2:35 PM CDTTornado Warning Tornado observedJANCovington, Jones, Smith26 min
Mar 15, 2:43 PM CDTFlash Flood WarningJANCopiah, Covington, Jefferson Davis, Lawrence, Lincoln, Marion and 4 more4 hr
Mar 15, 2:49 PM CDTTornado Warning Tornado observedJANLauderdale, Newton56 min
Mar 15, 2:51 PM CDTTornado WarningJANMarion24 min
Mar 15, 3:02 PM CDTTornado Warning Considerable damage threatJANCovington, Jasper, Jefferson Davis, Jones, Lamar, Smith58 min
Mar 15, 3:16 PM CDTTornado WarningJANJasper, Lauderdale, Newton25 min
Mar 15, 3:18 PM CDTFlash Flood WarningJANClarke, Covington, Jasper, Jones, Kemper, Lauderdale and 2 more4 hr
Mar 15, 3:35 PM CDTSevere Thunderstorm WarningJANCovington, Forrest, Jefferson Davis, Jones, Lamar, Marion55 min
Mar 15, 3:43 PM CDTTornado WarningJANKemper, Noxubee26 min
Mar 15, 3:45 PM CDTTornado Warning Tornado observedConsiderable damage threatJANClarke, Jasper, Lauderdale, Newton, Smith60 min
Mar 15, 3:50 PM CDTSevere Thunderstorm WarningJANClay, Oktibbeha, Webster40 min

Nearby

Tornado Warnings in Mississippi, 2025Tornado Warnings in Louisiana, 2025Every tornado warning in 2025Tornadoes in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.